# SDR DL757080579

- Difficulty date: April 10, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 30,056 hours, 11,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT R4 DOOR EXTERIOR, RELAMPED CKS OK.
